# SDR MWEA98108

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 229-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 229 TO 237 BETWEEN LONGERON 27L AND 28L WAS FOUND CORRODED.  REMOVED DAMAGED INTERCOSTAL, FABRICATED REPLACEMENT INTERCOSTAL IAW SRM 53-11-2, INSTALLED INTERCOSTAL IAW SRM 51-30.
